# SDR 98UAL900004

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ctr Wing
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE CENTER WING SECTION RIBS LOCATED AT RBL 29.0.  THE CRACK  RUNS FWD AND AFT DIAGONALLY AND MEASURES APPROXIMATELY 4.00 INCHES IN LENGTH.  A DOUBLER WAS INSTALLED IN THE AREA.
